RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2003, Volume 39, Number 1, Pages 45–49 (Mi de10762)  

Ordinary Differential Equations

Asymptotic Properties of Solutions to Systems of Nonlinear Functional-Differential Equations

G. P. Pelyukh

Institute of Mathematics, Ukrainian National Academy of Sciences, Kiev

Full text: PDF file (584 kB)

English version:
Differential Equations, 2003, 39:1, 46–50

Bibliographic databases:

UDC: 517.929
Received: 15.11.2001

Citation: G. P. Pelyukh, “Asymptotic Properties of Solutions to Systems of Nonlinear Functional-Differential Equations”, Differ. Uravn., 39:1 (2003), 45–49; Differ. Equ., 39:1 (2003), 46–50

Citation in format AMSBIB
\Bibitem{Pel03}
\by G.~P.~Pelyukh
\paper Asymptotic Properties of Solutions to Systems of Nonlinear Functional-Differential Equations
\jour Differ. Uravn.
\yr 2003
\vol 39
\issue 1
\pages 45--49
\mathnet{http://mi.mathnet.ru/de10762}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2130292}
\transl
\jour Differ. Equ.
\yr 2003
\vol 39
\issue 1
\pages 46--50
\crossref{https://doi.org/10.1023/A:1025163807158}


Linking options:
  • http://mi.mathnet.ru/eng/de10762
  • http://mi.mathnet.ru/eng/de/v39/i1/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:51
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020